I am a type 2 diabetic for four years. I was diagnosed at a very high level (520) and have been on a low carbohydrate diet ever since and managing it. I have lost all my body fat and at 6 % body fat right now. I take 1000 mg Metformin once a day and Farxiga once a day. My goal is to gain fatback, but I keep losing weight. I need help with this.
Related Questions:I have weight loss, increased hunger, thirst and frequent urination. What can it be?
Do you have a question on Weight Loss or Type 2 Diabetes Mellitus?Ask a Doctor Now
Welcome to icliniq.com.
Metformin is weight neutral or may cause mild weight loss. Fargixa, which is Dapagliflozin, causes weight loss and some dehydration. So you can omit Fargixa, and take Sitagliptin, Metformin combination, e.g. Janumet XR 50/1000 once a day. Try the suggested regimen and see whether you can gain back some weight in a few months. Otherwise, you have to switch over to Sulfonurea or Insulin which have much higher risk hypoglycemia, though less so if adequately adjusted.
Answer: Hi, Welcome to icliniq.com. I can understand your concern. No, it is not advisable to eat carbohydrate and sugar for at least 60 minutes after taking a growth hormone shot. The more carbohydrate you consume, the higher your blood sugar will raise, which then set off insulin production. Insulin and ... Read Full
Answer: Hello, Welcome to icliniq.com. From your reports (attachment removed to protect patient identity), it is clear that apart from serum protein and albumin, all other parameters look normal. However, even these values are not grossly abnormal. As you may be knowing, the liver is the site of productio... Read Full
Answer: Hello, Welcome to icliniq.com. Since this question was posted under diabetology, I am wondering if you have any endocrine issues. The question asked here is about gastroenterology. The liver tests would be concerning for a liver process like gallstone if the enzymes were not coming back down or if... Read Full
Ask your health query to a doctor online?Ask a Doctor Now